# SDR 0102486638

- Difficulty date: May 12, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N638US
- Make and model: Boeing 747251B
- Aircraft serial: 23549
- Aircraft time: 61,290 hours, 7,931 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

In M check, found crack at L wing aft spar kick fitting #2 bolt hole. Repaired per EA66-162195.
